# SDR ASAA0540236

- Difficulty date: May 11, 2005
- Submitted: July 13, 2005
- Operation: Air carrier
- Aircraft: N783AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25114
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 653576813
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FUSELAGE SKIN IS DENTED AND GOUGED AT BS 390-410 STRINGER 19R OUT OF LIMITS IAW 737-400 SRM 53-00-01, DUE TO PROXIMITY TO FLAP SEAM.  REMOVED DAMAGE, FABRICATED AND INSTALLED A REPAIR FILLER AND DOUBLER IAW AS EA 5330-01930 AND AAR EA 10936.  (M)
